# SDR A6WA2019021146391

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 36,022 hours, 35,387 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, RECEIVED L REV UNLOCKED CAUTION MESSAGE. PERFORMED IAC AND QRH, MESSAGE REMAINED. COMPLETED THE QRH, COORDINATED WITH DISPATCH, DECLARED AN EMERGENCY WITH ATC AND LANDED AT NEAREST AIRPORT PER QRH. REVERSER APPEARED TO BE IN STOWED POSITION. N1 REV ICON WAS AMBER.
